# SDR CA060302013

- Difficulty date: February 26, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 02249H5207
- Condition: Cracked
- Location: Cockpit
- Part time: 6,762 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT SIDE WINDOW BROKEN.  SIDE WINDOW CHECKED, FOUND MIDDLE PLY DAMAGED.  RT SIDE WINDOW ACC AMM TASK 56-12-01-000-801 CHANGED.
